MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD MESH PRE-SHAPED W/ KEYHOLE; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD MESH PRE-SHAPED W/ KEYHOLE; SURGICAL MESH
Catalog Number 0112710
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Discomfort (2330); Implant Pain (4561)
Date of Event 12/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As reported, patient had experienced increased tingling pain at the scar site and persistent discomfort post implant of bard pre-shaped mesh.Based on the information available to date, no conclusions can be made as to the degree to which the implant may have caused or contributed to the patient's postoperative complication.The adverse reaction section of the instructions-for-use, supplied with the device identifies pain as a possible complication.Review of manufacturing records confirms the product was manufactured to specification.Note: section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As per (b)(4): date of occurrence: (b)(6) 2025.As reported, on (b)(6) 2025 the patient underwent right inguinal hernia repair with the implant of bard pre-shaped mesh.Description of the incident: "increasing pain at the scar site, which is still hardened, noticed during the pharmacist¿s daily activities standing still, resuming walking after sitting down, sensation of warmth.Despite a busy work schedule, i cannot shake off the pain." reason for admission: right inguinal hernia.Summary of stay: conclusion of procedures and examinations: repair using a prosthetic mesh performed under good conditions and without complications.Patient¿s clinical condition on discharge: the patient¿s clinical condition is satisfactory and permits medical discharge today.As per the report of ultrasound of the right inguinal region dated (b)(6) 2026: reason for the examination: follow-up of a scar following surgery in september 2025 for a right inguinal hernia, with persistent discomfort and tingling pain at the scar site.No bowel dysfunction or fever.Conclusion: no abnormalities detectable on ultrasound of the right inguinal scar area.If painful symptoms persist, a further ct scan could be performed.Actions taken at the healthcare facility for the patient¿s management: n/a.

Brand Name
BARD MESH PRE-SHAPED W/ KEYHOLE
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24839919
Report Number1213643-2026-00474
Device Sequence Number18530842
Product Code FTL
UDI-Device Identifier00801741016554
UDI-Public(01)00801741016554(17)291028(10)HUJY0432
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K251557
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0112710
Device Lot NumberHUJY0432
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Initial Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale